MAUDE Adverse Event Report: IMMUCOR GTI DIAGNOSTICS, INC. LIFECODES HLA-A ERES SSO TYPING KIT; QUALITATIVE TEST FOR HLA, NON-DIAGNOSTIC

IMMUCOR GTI DIAGNOSTICS, INC. LIFECODES HLA-A ERES SSO TYPING KIT; QUALITATIVE TEST FOR HLA, NON-DIAGNOSTIC
Model Number 628913
Medical Device Problem Codes No Apparent Adverse Event (3189); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/19/2020
Type of Reportable Event Malfunction
Event or Problem Description
A complaint ((b)(4)) was received on november 17, 2020 from a customer in france describing that lifecodes hla-a eres sso typing with lot 3008199 and imgt 3.39 resulted in typing a*03:01, a*68:02.The lab also tested with an alternate vendor product; ngs (omixon) with a result of a*03:01,a*68:187.Per lifecodes hla-a eres sso typing results, the a*68:187 as obtained with the ngs method is not present.Sample id: (b)(6).Lot #: 3008199.Catalog #: 628913.Customer has been requested to provide dna sample to allow testing to confirm or negate the complaint.
 
Event or Problem Description
The root cause of the mistyping was a limitation of the assay for rare ambiguities.Immucor gti diagnotics inc.Makes no claims that our tests are comparable to next-generation sequencing (ngs).In addition the following description is included in the ifu (lc1436ivden rev.K): "results from these kits are not to be used as the sole basis upon which a clinical decision affecting the patient is made.".

Brand Name
LIFECODES HLA-A ERES SSO TYPING KIT
Common Device Name
QUALITATIVE TEST FOR HLA, NON-DIAGNOSTIC
Manufacturer (Section D)
IMMUCOR GTI DIAGNOSTICS, INC.
20925 crossroads circle
waukesha WI 53186
MDR Report Key11022134
Report Number2183608-2020-00002
Device Sequence Number753490
Product Code MZI
UDI-Device Identifier10888234400011
UDI-Public10888234400011
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
BK130075
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other,Notification
Type of Report Initial,Followup
Report Date (Section B) 02/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/15/2021
Device Model Number628913
Device Catalogue Number628913
Device Lot Number3008199
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2020
Supplement Date Received by Manufacturer11/17/2020
Initial Report FDA Received Date12/16/2020
Supplement Report FDA Received Date02/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1